# SDR UALA2011062203062

- Difficulty date: June 21, 2011
- Submitted: June 22, 2011
- Operation: Air carrier
- Aircraft: N569UA
- Make and model: Boeing 757222
- Aircraft serial: 26677
- Aircraft time: 61,525 hours, 22,866 cycles
- Engine: Pwa PW2037
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: 113N28081
- Condition: Worn
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT I/B AFT FLAP, FWD I/B ROLLER FITTING IS WORN.  MAJOR REPAIR ACCOMPLISHED:  FABBED REPLACEMENT END-RIB REF BOEING DWG 113N2808, INSTALLED END-RIB (P/N 113N2808-1) ON LEFT I/B AFT FLAP IAW SRM ON NR 2673N00629.
